# SDR CALA2021061800898

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 61,667 hours, 18,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON  SEAT 21C MISSING UPDATING WITH PHOTO FOUND ENDBAY ALSO DAMAGED. REPLACED ENDBAY ASSY AND EEL LIGHT ASSY. OPS NORMAL. REF IFM25-21-50, AND AMM33-51-00. INSPECTED INSTALLATION AND VERIFIED OPERATION OF LIGHT, REF GMM 09-10-05
